# SDR ASAA2017090621828

- Difficulty date: September 6, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 34,934 hours, 10,528 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442369
- Part serial: BECW3793
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,574 hours, 15,259 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HMU LEAKING A STEADY STREAM FROM DRAIN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE HMU IAW T/C N8473000, AND N8473001.  LEAK AND OPS CHECK PASSED.
